# SDR SWAA2018092425445

- Difficulty date: August 21, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL HORIZONTAL PRESSURE DECK WEB CRACKED AT BS 663+1, RBL 41.  REPAIRED WEB IAW EA.
